Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ihearrtrevenge

Member
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ihearrtrevenge

  • Rank
    New Member
  1. Umm I used a lot less, I never got up to that much. And no, it did not leave a permanent mark or burn. It actually cleared up in a few hours. If you do burn yourself, don't fret, just be extra gentle on your skin until it goes away.
  2. I've been using Differin and Duac together for the past 3 months or so, wth pretty good results, but I don't want to stop because I know my cystic acne will come back, and I still have a few scars I want to fade...but...I think I have a light rash all over my face. I noticed it a month or two ago, I'm not sure if its just my pores are giant or if its a skin colored rash..it looks kind of weird and I didn't notice it before using these meds. My face isn't that red or itchy or anything, what do yo
  3. I have beeen battling acne for 8 years or so. It was under control for a while, but for the past 2 years I have struggled consistently with cystic acne. I've tried : clindamycin pads (pledgets), duac, differin, retin-a, glycolic acid, and erythromycin, along with multiple scrubs, toners, masks, and face washes, all with no success. I have also been on 4 or more birth control pills. (I believe the pill triggered my adult onset acne) ANyways, I was desperate, and so I remembered acne.org and read
  4. I went to the dermatologist and he told me I have cystic acne and wanted to put me on Doryx. I couldn't afford it though, so I just started using Differin & Duac (the topicals he prescribed) My face is getting way worse. Its been two months. I'm also on the birth control pill... I really don't want to go on antibiotics because I heard they make it worse is that true? And topicals are doing nothing. I've tried drinking water & tea, diet changes, exercise, wearing makeup not as often, etc.
  5. I am thinking about going to my dermatologist for help with my acne scars. I've been using retin a and erythromycin for a while and I have seen no improvement in acne scars. They are as noticeable and red as ever. If I do go to the dermatologist, and they suggest some type of in office treatment, would it cost money? If so, how much? And what types of in office treatments are offered? Any insight would be greatly appreciated. I have Blue Cross Insurance if that matters.
  6. I'm on week 3 or so of retin a..I used it every day with an ocassional one day break, and now I'm using it every other day. I'm using the recomended amount I don't understand why my acne scars aren't healing, my pores aren't shrinking, my skin is getting OILIER, redder, and I'm starting to get these nasty little bumps popping up out of my huge pores that take weeks to surface and then become huge, painful and cystic (and I have to pop them because they are painful) I don't know how much longer I
  7. I'm currently using retin-a (I just started about a week ago) and my face is soooo dry! Right now I'm using Olay Active Hydrating Cream at night, and during the day I use Aveeno positively radiant 30 spf. But it doesn't really seem to be enough, what's another good moisturizer I could use (either day or night?) that won't clog pores or break me out! Thanks !!
  8. OK so I'm 18 and I've always had really bad acne...4 years ago I started erythromycin gel and tretinoin cream. I used the erythromycin twice a day, and tretinoin once nightly. My skin improved dramatically, and I had almost perfectly clear skin until about a year or so ago. I stopped using the Retin-A because it made my skin really red and a bit on the dry side, but kept using the erythromycin, and I've been using it ever since, but just once a day now. Needless to say I'm left with a ton of red
×